What Is Cold & Flu
You can often treat a cold without seeing a doctor. You should begin to feel better in about 1 to 2 weeks.
Cold symptoms come on gradually and can include:
- a blocked or runny nose
- a sore throat
- drink plenty of water to avoid dehydration
Lemsip Max Daytime Cold & Flu Relief Capsules Reviews
After using Lemsip Max Daytime Cold & Flu Relief Capsules, its helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.
Price of Lemsip Max Daytime Cold & Flu Relief Capsules in Nigeria
Lemsip Max Daytime Cold & Flu Relief Capsules is available on Asset Pharmacy Lagos Nigeria, Nigerias Largest Online Pharmacy.
What Are Some Other Side Effects Of Eql Daytime Cold/flu Relief
All drugs may cause side effects. However, many people have no side effects or only have minor side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away:
- Feeling nervous and excitable.
- Not able to sleep.
These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects.
You may report side effects to the FDA at 1-800-332-1088. You may also report side effects at https://www.fda.gov/medwatch.
Typical Dosing For Dayquil
Oral capsules:Each capsule contains 325 mg of acetaminophen, 10 mg of dextromethorphan, and 5 mg of phenylephrine.
- Adults and children 12 years and older: The typical dose is 2 capsules by mouth every 4 hours. Don’t take more than 8 capsules in a 24-hour period.
- Children 4 to 11 years old: Ask your child’s provider.
- Children 3 years and younger: Don’t use.
Oral tablets:Each tablet contains 325 mg of acetaminophen, 10 mg of dextromethorphan, and 5 mg of phenylephrine.
- Adults and children 12 years and older: The typical dose is 2 tablets by mouth every 4 hours. Don’t take more than 10 tablets in a 24-hour period.
- Children under 12 years old: Ask your child’s provider.
Oral liquid:Each 15 mL tablespoon contains 325 mg of acetaminophen, 10 mg of dextromethorphan, and 5 mg of phenylephrine.
- Adults and children 12 years and older: The typical dose is 30 mL by mouth every 4 hours. Don’t take more than 120 mL in a 24-hour period.
- Children 6 to 11 years old: The typical dose is 15 mL by mouth every 4 hours. Don’t take more than 60 mL in a 24-hour period.
- Children 4 to 5 years old: Ask your child’s provider.
- Children 3 years and younger: Don’t use.
Also Check: Can You Get A Flu Shot After Donating Blood
What Are The Side Effects Of Dayquil
With any medication, there are risks and benefits. Even if the medication is working, you may experience some unwanted side effects.
Contact your doctor immediately if you experience any of the following:
- Overdose: seizures, heart rhythm problems, trouble urinating, blurred vision, hallucinations, trouble breathing, yellowing of the skin or eyes, stomach pain, loss of consciousness
- Liver damage: nausea, vomiting, loss of appetite, severe stomach pain, yellowing of skin or eyes
- Serotonin syndrome: agitation or restlessness, fast heartbeat, diarrhea, nausea, vomiting, feeling very warm, abnormal eye movements, loss of balance, fever, muscle spasms, tremors
The following side effects may get better over time as your body gets used to the medication. Let your doctor know immediately if you continue to experience these symptoms or if they worsen over time.
How Do I Store And/or Throw Out Eq Daytime Cold/flu Relief

- Store at room temperature.
- Protect from heat.
- Store in a dry place. Do not store in a bathroom.
- Keep all drugs in a safe place. Keep all drugs out of the reach of children and pets.
- Throw away unused or expired drugs. Do not flush down a toilet or pour down a drain unless you are told to do so. Check with your pharmacist if you have questions about the best way to throw out drugs. There may be drug take-back programs in your area.
Don’t Miss: Example Of Religious Exemption For Flu Vaccinations
Frequently Asked Questions About Dayquil
Is it safe to take Dayquil if I have high blood pressure?
One of the medications in Dayquil, phenylephrine, works to clear your sinuses and stuffy nose by tightening your blood vessels. As a side effect, this can lead to raised blood pressure. If you have high blood pressure, let your provider know and discuss if Dayquil is the best option to treat your symptoms. Many cold and flu medications are available without decongestants like phenylephrine, such as Dayquil HBP Cold and Flu.
Is it safe to take Dayquil every day?
Dayquil isn’t meant for long-term use. You should only use Dayquil as needed for the shortest period of time possible to treat your cold or flu symptoms. If your sore throat lasts more than 2 days, cough lasts more than 7 days, or fever lasts more than 3 days, make sure you contact your provider. These could be signs of a more serious condition that can’t be treated with Dayquil.
How long does Dayquil last?
Dayquil works to treat cold and flu symptoms for about 4 hours. This is why you’ll have to keep taking it every 4 hours for symptom relief.
Will Dayquil make me sleepy?
Sleepiness is not a common side effect of Dayquil. You can take it during the day without feeling sleepy.
Is Dayquil safe to use during pregnancy?
There isn’t enough information available to know if Dayquil is safe to take during pregnancy. If you’re currently pregnant, talk with your provider about the best treatment options for your symptoms.
What Are Some Side Effects That I Need To Call My Doctor About Right Away
WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:
- Signs of an allergic reaction, like rash hives itching red, swollen, blistered, or peeling skin with or without fever wheezing tightness in the chest or throat trouble breathing, swallowing, or talking unusual hoarseness or swelling of the mouth, face, lips, tongue, or throat.
- Signs of liver problems like dark urine, feeling tired, not hungry, upset stomach or stomach pain, light-colored stools, throwing up, or yellow skin or eyes.
- Not able to pass urine or change in how much urine is passed.
- A very bad skin reaction may happen. It can cause very bad health problems that may not go away, and sometimes death. Get medical help right away if you have signs like red, swollen, blistered, or peeling skin red or irritated eyes or sores in your mouth, throat, nose, or eyes.
Recommended Reading: Are Flu Shots The Same Everywhere
People With Certain Medical Conditions
- Risk factors: Liver problems | Heart problems | High blood pressure | Thyroid problems | Diabetes | Trouble urinating | Long-term cough | Cough with mucus
Dayquil should not be used in people with certain medical conditions, for example if you have long-term coughing caused by conditions such as asthma, emphysema, smoking, and chronic bronchitis. If you have a history of or currently have liver problems, heart problems, high blood pressure, thyroid problems, diabetes, trouble urinating, or a cough with mucus, speak to your provider first before using this medication, since Dayquil can worsen your condition.
How To Stop Cold And Flu Symptoms From Getting Worse
Though there are limited options to treat a cold or flu, you donât need to suffer through the symptoms. Vicks has plenty of over-the-counter multi-symptom relief medicines that can provide relief from even your worst cold and flu symptoms. The key is to identify what combination of symptoms you are experiencing, so you can pick products with the active ingredients that relieve those symptoms. Check out the Vicks Product Recommender for help finding the best product for your symptoms.
DayQuil SEVERE, for example, relieves headache, fever, sore throat, minor aches & pains, chest congestion, nasal congestion, sinus pressure, and cough. Acetaminophen reduces fever, and relieves headache, sore throat, and minor aches & pains. Guaifenesin relieves chest congestion by thinning and loosening mucus. Phenylephrine is a decongestant for nasal and sinus congestion. Last, Dextromethorphan decreases the urge to cough by acting on the cough reflex center in the brain.
NyQuil SEVERE relieves headache, fever, sore throat, minor aches & pains, nasal congestion, sinus pressure, sneezing, runny nose, and cough. To relieve sneezing and runny nose, NyQuil has the antihistamine Doxylamine Succinate.
DayQuil & NyQuil have plenty of variations based on symptoms, flavors, and desired sensory experience. Be sure to read each label and use as directed.
Read Also: Arm Very Sore After Flu Shot
How To Use Daytime Cold
See also Warning section.
If you are taking the over-the-counter product, read all directions on the product package before taking this medication. If you have any questions, consult your pharmacist.
Take this medication by mouth with or without food or as directed by your doctor. This medication can be taken with food or milk if stomach upset occurs.
If you are using a liquid form, carefully measure your prescribed dose using a medication-measuring device or spoon. Do not use a household spoon because you may not get the correct dose. If your liquid form is a suspension, shake the bottle well before each dose.
Chewable forms of this medication should be chewed thoroughly before swallowing.
The dosage is based on your age. Do not increase your dose or take this medication more often than directed without your doctor’s approval. Improper use of this medication may result in serious harm .
Tell your doctor if your condition lasts for more than 1 week, if it gets worse, or if it occurs with headache that doesn’t go away, rash, or fever lasting more than 3 days. These may be symptoms of a serious medical problem and should be checked by a doctor.
Lemsip Max Daytime Cold & Flu Relief Capsules 8 Capsules
Lemsip Max Daytime Cold & Flu Relief Capsules contain a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion and lowering of temperature.Paracetamol is a well-known painkiller . It is effective against aches and pains, including a headache, and can also reduce a fever . Caffeine , helps relieve fatigue and drowsiness through the day. Phenylephrine hydrochloride reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache
Also Check: Does Costco Accept Medicare For Flu Shots
Lemsip Max Daytime Cold & Flu Relief Capsules Helps:
- Headache
- Blocked noses
- Relieves tiredness
Lemsip Max Daytime Cold Flu Relief Capsules contains a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throat headache nasal congestion and lowering of temperature.
Reach for Lemsip Max Cold and Flu capsules at the first sign of a cold or flu, to ease the symptoms and help you through.
Cold and Flu Capsules help to give relief from symptoms of fever, body aches, headaches, blocked nose and sore throat. Suitable for adults and children over 16.
Lemsip Max Cold & Flu Capsules. For Cold & Flu Relief. Contains Paracetamol.
Relief From Symptoms Of The Cold And Flu
Compare to the active ingredients in Vicks® DayQuil® Severe, GoodSense® Daytime Cold & Flu liquid cold medicine relieves major cold and flu-like symptoms in a non-drowsy formula so you can cope.
Each 15 mL dose of GoodSense® Daytime Cold & Flu contains Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Guaifenesin 200 mg, and Phenylephrine HCI 5 mg. Daytime Cold & Flu is alcohol-free, antihistamine-free, and gluten-free. This non-drowsy formula relieves:
- Headache, Fever, Sore Throat, Minor Aches & Pains
- Nasal/Sinus Congestion & Sinus Pressure
- Cough
- Chest Congestion
A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks. Over 200 viruses can cause the common cold. The rhinovirus is the most common type of virus that causes colds. Influenza is a contagious respiratory illness caused by influenza viruses infecting the nose, throat, and lungs. It can cause mild to severe illness. Serious outcomes of flu infection can result in hospitalization or death. Some people, such as older people, young children, pregnant women, and people with certain health conditions, are at high risk for serious flu complications. There are two main types of influenza virus: Types A and B. The influenza A and B viruses that routinely spread in people are responsible for seasonal flu epidemics each year.
Also Check: Can I Get Flu Shot And Hpv Shot Together
How Do I Store And/or Throw Out Eql Daytime Cold/flu Relief
- Store at room temperature.
- Protect from heat.
- Store in a dry place. Do not store in a bathroom.
- Keep all drugs in a safe place. Keep all drugs out of the reach of children and pets.
- Throw away unused or expired drugs. Do not flush down a toilet or pour down a drain unless you are told to do so. Check with your pharmacist if you have questions about the best way to throw out drugs. There may be drug take-back programs in your area.
From Dry Coughs To Flu Symptoms The Full Benylin Range Of Treatments Can Be Found Here
What it does:
The daytime capsules contain phenylephrine, caffeine and paracetamol to help to relieve your cold & flu symptoms including fatigue and drowsiness, whilst the night time capsules help relieve cold & flu symptoms so you can get a good nights sleep.
How it works:
Phenylephrine is a decongestant which aids the reduction of swelling in the nasal passages, helping you to breathe more easily, whilst paracetamol helps bring down fever and reduce aches and pains.
The caffeine in the daytime capsules helps combat drowsiness so you can get on with your day.
Can’t find BENYLIN® Cold & Flu Day & Night Max Strength Capsules?
If your local pharmacy doesn’t stock BENYLIN® Cold & Flu Day & Night Max Strength Capsules, please ask them to order via its unique PIP code:16s: 339-4285
Dosage: Adults and children 16 years and over.
Day: 2 red / yellow Day Capsules every 4 – 6 hours, up to 3 times a day
Night: 2 dark blue / light blue Night Capsules to be taken at night
Leave at least 4-6 hours between doses. Do not take more than 6 day capsules and 2 night capsules in any 24 hour period. Do not exceed the stated dose.
Not suitable for children under 16 years.
If your symptoms persist or worsen, you must see a doctor or pharmacist
ALWAYS READ THE LABEL.
You May Like: Can You Get Flu Shot If On Antibiotics
Ask A Doctor Before Use If You Have
- liver disease
- cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition.
- nervousness, dizziness, or sleeplessness occurs
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
What Do I Need To Tell My Doctor Before I Take Eql Daytime Cold/flu Relief
- If you are allergic to EQL Daytime Cold/Flu Relief any part of EQL Daytime Cold/Flu Relief or any other drugs, foods, or substances. Tell your doctor about the allergy and what signs you had.
- If you have liver disease.
This is not a list of all drugs or health problems that interact with EQL Daytime Cold/Flu Relief .
Tell your doctor and pharmacist about all of your drugs and health problems. You must check to make sure that it is safe for you to take EQL Daytime Cold/Flu Relief with all of your drugs and health problems. Do not start, stop, or change the dose of any drug without checking with your doctor.
Don’t Miss: Cvs Hanover Nh Flu Shot
What Are Some Other Side Effects Of Eq Daytime Cold/flu Relief
All drugs may cause side effects. However, many people have no side effects or only have minor side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away:
- Feeling nervous and excitable.
- Not able to sleep.
These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects.
You may report side effects to the FDA at 1-800-332-1088. You may also report side effects at https://www.fda.gov/medwatch.
How Is This Medicine Best Taken
Use EQL Daytime Cold/Flu Relief as ordered by your doctor. Read all information given to you. Follow all instructions closely.
- Take tablet with or without food. Take with food if it causes an upset stomach.
What do I do if I miss a dose?
- If you take EQL Daytime Cold/Flu Relief on a regular basis, take a missed dose as soon as you think about it.
- If it is close to the time for your next dose, skip the missed dose and go back to your normal time.
- Do not take 2 doses at the same time or extra doses.
- Many times EQL Daytime Cold/Flu Relief is taken on an as needed basis. Do not take more often than told by the doctor.
Read Also: What’s The Treatment For Flu